# SDR IPXA2019022769457

- Difficulty date: February 7, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,200 hours, 10,558 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: B53774138202
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YMAIN CABIN CLS ADAPTER IS CORRODED AT FRAME 20 AND Y=-1959.REMOVED, FABRICATED FROM ALTERNATE MATERIAL AND INSTALLED CLS ADAPTER AT FRAME 20 AND Y=-1959 IAW VT-SAA EA 300-5310-01-A7636 REV. I/R AND UPS EO A300-5310-71612-A. (MAJOR)
